Thank you for your query at DoctorSpring.com
I have gone through your reports and i would be happy to see the original hospital report ( translated in English). With the symptoms you have described , it looks you are suffering from Acid Peptic Disease probably aggravated by cocaine , aspirin.
I suggest till you are absolutely fine , avoid alcohol ,cocaine and anabolic steroids.
Your present symptoms like central chest pain occasionally burning sensation is typical of Acid Peptic Disease and is getting aggravated by aspirin, so stop aspirin and continue to take proton pump inhibitors.
As long as you don't have any chest pain on exertion which gets relieved by rest , then you may not be suffering from heart disease .
Ideally your symptoms should subside with proton pump inhibitors within few days to weeks , if not relieved the you have to meet a medical gastroenterologist.
Since your test were negative for heart problem ,ideally you can do stress test after one year.
Every year you should do Lipid profile , Fasting Blood Sugar , Liver Function test.
Stay Positive and eat plenty of green vegetables and fruits to supplement necessary vitamins and you can be back to gym for light exercise within few days.
Patient replied :
Good Day Dr E. Satish Kumar,
Thank you for your response.
Please find attached a copy of my Hospital report.
As you can see the following blood-work results show that both my C-reactive protein 1.57 (H) and TROPONIN: 17,345 ng / mL (H) are both in the High range. This due to the fact that a large amount of Cocaine was consumed. Would it make sense, to wait for a few weeks and then repeat the same test (Blood-work) to compare the results? If the results are the same, this may indicate damage to the heart muscles?
As directed, I will stop taking the Aspirin, but will continue with the proton pump inhibitors.
When I spent the two nights in Hospital, I made a promise to myself, I will turn my life around and cocaine will definitely be a thing of the past.
I look forward to your response,
Good to hear that you have determined to have a healthy lifestyle.Do your CRP , ECG , ECHO-CARDIOGRAM after 1 month followed by stress test. During this time if you have any chest pain on exertion , I would suggest to meet a cardiologist.
I was unable to open the document you have sent me.
Patient replied :
Good Day Dr. Satish,
I’ve been taking a PPI for two weeks now (once a day). My chest does not feel as heavy as before, however, I have noticed a slight feeling of being short of breath and still with a constant burning feeling to the sternum. It’s the same sensation as when you drink a shot of strong alcohol. This is also sometimes accompanied by a dull aching pain (same area). Although my symptoms have been constant, if I were to give you a pain factor number, it would be three out of ten. It's just a little uncomfortable. Although back at work, I am resting as much as I can with no visits to the gym. My sleeping routine is better along with my anxiety level (a couple of weeks ago I was getting panic attacks). I have not noticed any chest pain on exertion, although, I have not been back to the gym. I will follow your advice and take PPI twice a day along with one 100mg of Aspirin daily. I intend to get a full examination in the next 3-4 weeks and will upload all results.
Thank you very kindly for your time.
| How are you feeling after all drugs, are you feeling better after taking proton pump inhibitors. I have seen your discharge summary, I am of the suggestion that high troponin is secondary due to drugs, which will subsides after some time and mean while I suggest to take some rest and avoid any exercises. Do ECG, echocardiogram and stress test after 1 month of the onset of your symptoms to decide the next plan of action. Meanwhile if have any chest pain on exertion , I would suggest you meet a Cardiologist. Continue proton pump inhibitors twice a day 30 minutes before food. |
I also suggest to take aspirin 100 mg once day after food and if the repeat stress test is negative you can stop tab aspirin and continue to avoid cocaine , MDMA and steroids.
You can send me the ecg, echocardiogram and stress test when you repeat it at a later date.
Great to see that your in the road to recovery ,
I would suggest proton pump inhibitors twice a day
Avoid spicy foods
Take frequent and small meals so as to avoid gastritis
Avoid Gym but you can go for walk as long as your are comfortable
For one week stop Tab Aspirin and see whether your central chest disappears , because sometimes aspirin an aggravate gastritis.
If you don't get proper sleep you can take alprazolom 0.25 mg at bed time till you come back to routine.
Once you finish your tests you can send for review.